# SDR IPXA09855449

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 752-F3-08 NOSE SECTION HORIZONTAL PRESSURE WEB DOES NOT CORRELATE TO SRM REPAIR.  ACCOMPLISHED REPAIR IAW REO-G12739 REV B AND EO DC8-5320- 33033A.
